I just started Methadone two weeks ago for opiate addiction! I was at 50mg but was unbareably tired. So i talked to the clinic and they dropped me down to 45mg and i am still tired maybe not as bad, but pretty close to what it was, I am affraid of going down any lower because i dont want to feel any part of withdrawls. Also they tell me that i wont feel withdrawls when they take me off of the methadone, is this true? or not true? Everything I read say you will have up to a month of withdrawls, longer than any other opiate.
31 May 2010
I been on methadone 2 years and I sleep up to 16 hours a day still! I'm on 65.
I was As high As 75 but started to come down As I want to get off of it. When I started at my clinic I was told all kinds of lies now I'm stuck wishing I never started it! I don't want to scare you everyones experiance is different. I gained 90lbs and I sweat like a pig too!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... continue going down slowly and be off methadone but due to legal issues I am not allowed to take methadone but I am allowed to take suboxone. I ...
3 answers • 14 Oct 2009
... an addiction interuptor. You take it ONE time and It will give about 3 to 6 or more weeks after it is taken for the person to get into a support ...
6 answers • 4 Jul 2010
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
... years of oxycontin/heroin addiction. i have a psychiatrist, and he is going to prescribe me clonidine, valium, ambien, trazadone... i need ...
3 answers • 8 Nov 2010
... years). It seemed like a miracle at the time, but little did I know I was only putting a fire out with gasoline. I'm up to 95mg now and ...
2 answers • 28 Jun 2011
I took suboxone for a year and tapered off to 2mg about two weeks ago than quit. Wd's set in a couple days later and I wanted to feel good so I ...
3 answers • 25 Nov 2011